Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child feeling tired due to fever and on low appetite. What do you recommend?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
My 4 year old has become tired over the last few days. Low appetite in the last 24 hours. Plays ok but going to sleep 2 hrs earlier than usual. Also has a fever.
Posted Mon, 25 Nov 2013 in Child Health
Answered by Dr. E Venkata Ramana 24 minutes later
Brief Answer: Give plenty of oral fluids. Paracetamol for fever. Detailed Answer: Hi, Thank you for your query on Healthcare Magic. What is the duration of fever? Is he having any symptoms focal infections such as throat pain, cold, cough, ear pain, stomach pain, or loose stools? The above details are important to know the cause and focus of fever, so I request you to provide these details in your follow up query. Children with fever usually get tiredness easily and will have low appetite. Once they recover from the fever illness these problems will settle down. For fever you can give paracetamol in prescribed dose every 6th or 8th hourly depending on the presence of fever. Ask him to drink plenty of oral fluids and water to maintain hydration. Give soft diet for easy digestion. And he needs clinical examination to look for the focus of infection like throat infection, ear infection which is causing fever. Therefore I suggest you to consult the pediatrician for clinical examination to look for the cause of fever and to prescribe specific medication. Hope I have answered your query, if you have any clarification please let me know. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor